zbMATH — the first resource for mathematics

Geometry Search for the term Geometry in any field. Queries are case-independent.
Funct* Wildcard queries are specified by * (e.g. functions, functorial, etc.). Otherwise the search is exact.
"Topological group" Phrases (multi-words) should be set in "straight quotation marks".
au: Bourbaki & ti: Algebra Search for author and title. The and-operator & is default and can be omitted.
Chebyshev | Tschebyscheff The or-operator | allows to search for Chebyshev or Tschebyscheff.
"Quasi* map*" py: 1989 The resulting documents have publication year 1989.
so: Eur* J* Mat* Soc* cc: 14 Search for publications in a particular source with a Mathematics Subject Classification code (cc) in 14.
"Partial diff* eq*" ! elliptic The not-operator ! eliminates all results containing the word elliptic.
dt: b & au: Hilbert The document type is set to books; alternatively: j for journal articles, a for book articles.
py: 2000-2015 cc: (94A | 11T) Number ranges are accepted. Terms can be grouped within (parentheses).
la: chinese Find documents in a given language. ISO 639-1 language codes can also be used.

a & b logic and
a | b logic or
!ab logic not
abc* right wildcard
"ab c" phrase
(ab c) parentheses
any anywhere an internal document identifier
au author, editor ai internal author identifier
ti title la language
so source ab review, abstract
py publication year rv reviewer
cc MSC code ut uncontrolled term
dt document type (j: journal article; b: book; a: book article)
Exponential convergence of BAM neural networks with time-varying coefficients and distributed delays. (English) Zbl 1186.34121
Summary: BAM neural networks with time-varying coefficients and distributed time delays are studied. Sufficient conditions guaranteeing the exponential componentwise convergence and existence of a unique periodic solution are obtained by the comparison principle, continuation theorem of topological degree and inequality techniques. The boundedness and differentiability of activation functions are removed. The obtained sufficient criteria are easy to verify.

34K60Qualitative investigation and simulation of models
92B20General theory of neural networks (mathematical biology)
34K25Asymptotic theory of functional-differential equations
34K13Periodic solutions of functional differential equations
47N20Applications of operator theory to differential and integral equations
Full Text: DOI
[1] Kosko, B.: Adaptive bidirectional associative memories, Appl. optim. 26, 4947-4960 (1989)
[2] Kosko, B.: Bi-directional associative memories, IEEE trans. Syst. man cybern. 18, 49-60 (1988)
[3] Kosko, B.: Neural networks and fuzzy systems-A dynamical system approach machine intelligence, (1992) · Zbl 0755.94024
[4] Hopfield, J. J.: Neurons with graded response have collective computational properties like those of two state neurons, Proc. natl acad. Sci. 81, No. 10, 3088-3902 (1984)
[5] Gopalsamy, K.; He, X.: Delay-independent stability in bidirectional associative memory networks, IEEE trans. Neural netw. 5, 998-1002 (1994)
[6] Rao, V.; Phaneendra, B. R.: Global dynamics of bidirectional associative memory neural networks involving transmission delays and dead zones, Neural netw. 12, No. 3, 455-465 (1999)
[7] Cao, J.; Wang, L.: Periodic oscillatory solution of bidirectional associative memory networks with delays, Phys. rev. E 61, No. 2, 1825-1828 (2000)
[8] Cao, J.; Wang, L.: Exponential stability and periodic oscillatory solution in BAM networks, IEEE trans. Neural netw. 13, 457-463 (2002)
[9] Liao, X.; Yu, J.; Chen, G. R.: Novel stability criteria for bidirectional associative memory neural networks with time delays, Int. J. Circuit. theory appl. 30, 519-546 (2002) · Zbl 1014.93036 · doi:10.1002/cta.206
[10] Li, Y. K.: Existence and stability of periodic solution for BAM neural networks with distributed delays, Appl. math. Comput. 159, No. 3, 847-862 (2004) · Zbl 1073.34080 · doi:10.1016/j.amc.2003.11.007
[11] Song, Q.; Zhao, Z.; Li, Y. M.: Global exponential stability of BAM neural networks with distributed delays and reaction-diffusion terms, Phys. lett. A 335, No. 2--3, 213-225 (2005) · Zbl 1123.68347 · doi:10.1016/j.physleta.2004.12.007
[12] Huang, X.; Cao, J.; Huang, D.: LMI-based approach for delay-dependent exponential stability analysis of BAM neural networks, Chaos solitons fractals 24, 885-898 (2005) · Zbl 1071.82538 · doi:10.1016/j.chaos.2004.09.037
[13] Park, J. H.: A novel criterion for global asymptotic stability of BAM neural networks with time delays, Chaos solitons fractals 29, No. 2, 446-453 (2006) · Zbl 1121.92006 · doi:10.1016/j.chaos.2005.08.018
[14] Li, Y. T.; Yang, C. B.: Global exponential stability analysis on impulsive BAM neural networks with distributed delays, J. math. Anal. appl. 324, 1125-1139 (2006) · Zbl 1102.68117 · doi:10.1016/j.jmaa.2006.01.016
[15] Zhou, Q. H.; Sun, J. H.; Chen, G. R.: Global exponential stability and periodic oscillations of reaction-diffusion BAM neural networks with periodic coefficients and general delays, Internat. J. Bifur. chaos 17, No. 1, 129-142 (2007) · Zbl 1116.35303 · doi:10.1142/S0218127407017215
[16] Zhou, Q. H.: Global exponential stability of BAM neural networks with distributed delays and impulses, Nonlinear anal. RWA 10, No. 1, 144-153 (2009) · Zbl 1154.34391 · doi:10.1016/j.nonrwa.2007.08.019
[17] Wang, B. X.; Jian, J. G.; Guo, C. D.: Global exponential stability of a class of BAM networks with time-varying delays and continuously distributed delays, Neurocomputing 71, No. 4--6, 495-501 (2008)
[18] Xia, Y.; Cao, J.; Lin, M.: New results on the existence and uniqueness of almost periodic solution for BAM neural networks with continuously distributed delays, Chaos solitons fractals 31, No. 4, 928-936 (2007) · Zbl 1137.68052 · doi:10.1016/j.chaos.2005.10.043
[19] Bai, C. Z.: Stability analysis of Cohen-Grossberg BAM neural networks with delays and impulses, Chaos solitons fractals 35, 263-267 (2008) · Zbl 1166.34328 · doi:10.1016/j.chaos.2006.05.043
[20] Marcus, C. M.; Westervelt, R. M.: Stability of analog neural networks with delay, Phys. rev. A 39, No. 1, 347-359 (1989)
[21] Driessche, P. V.; Zou, X. F.: Global attractivity in delayed Hopfield neural networks, SIAM J. Appl. math. 58, 1878-1890 (1998) · Zbl 0917.34036 · doi:10.1137/S0036139997321219
[22] Mohamad, S.; Gopalsamy, K.: Dynamics of a class of discrete-time neural networks and their continuous-time counterparts, Math. comput. Simul. 53, 1-39 (2000)
[23] Yucel, E.; Arik, S.: New exponential stability results for delayed neural networks with time varying delays, Physica D 191, No. 3--4, 314-322 (2004) · Zbl 1070.34099 · doi:10.1016/j.physd.2003.11.010
[24] Liu, Z.; Liao, L.: Existence and global exponential stability of periodic solution of cellular neural networks with time-varying delays, J. math. Anal. appl. 290, 247-262 (2004) · Zbl 1055.34135 · doi:10.1016/j.jmaa.2003.09.052
[25] Chen, T.; Lu, W.; Chen, G. R.: Dynamical behaviors of a large class of general delayed neural networks, Neural comput. 17, 949-969 (2005) · Zbl 1080.68615 · doi:10.1162/0899766053429417
[26] Liao, X.; Li, C.: An LMI approach to asymptotical stability of multidelayed neural networks, Physica D 200, 139-155 (2005) · Zbl 1078.34052 · doi:10.1016/j.physd.2004.10.009
[27] Li, C. D.; Liao, X. F.; Wong, K. K.: Delay-dependent and delay-independent stability criteria for cellular neural networks with delays, Internat. J. Bifur. chaos 16, No. 11, 3323-3340 (2006) · Zbl 1128.34326 · doi:10.1142/S0218127406016811
[28] Cheng, C.; Lin, K.; Shih, C.: Multistability and convergence in delayed neural networks, Physica D 225, 61-74 (2007) · Zbl 1132.34058 · doi:10.1016/j.physd.2006.10.003
[29] Niculescu, S. I.: Delay effects on stability: A robust approach, (2001) · Zbl 0997.93001
[30] Chu, T.; Yang, H.: A note on exponential convergence of neural networks with unbounded distributed delays, Chaos solitons fractals 34, 1538-1545 (2007) · Zbl 1152.34371 · doi:10.1016/j.chaos.2006.04.033
[31] Chu, T.: An exponential convergence estimate for analog neural networks with delays, Phys. lett. A 283, 113-118 (2001) · Zbl 0977.68071 · doi:10.1016/S0375-9601(01)00171-2
[32] Gaines, R. E.; Mawhin, J. L.: Coincidence degree and nonlinear differential equation, (1977) · Zbl 0339.47031
[33] Rudin, W.: Real and complex analysis, (1987) · Zbl 0925.00005
[34] Berman, A.; Plemmons, R. J.: Nonnegative matrices in the mathematical sciences, (1979) · Zbl 0484.15016